| Model Number |
6248V-90 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, the proximal two inches of the delivery catheter separated from the distal part of the sheath while slitting.The catheter was removed and not replaced.No patient complications have been reported as a result of this event.